MAUDE Adverse Event Report: ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES

ARTHREX, INC. SP 2.6 MM KNOTLESS FIBERTAK ANCHOR; ARTHROSCOPIC ACCESSORIES
Model Number SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery, the device didn't work.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.Update 30-dec-2025: further information was received that the implant did not grip and pulled out during insertion.

Brand Name
SP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Common Device Name
ARTHROSCOPIC ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24036904
Report Number1220246-2026-00148
Device Sequence Number16021605
Product Code MBI
UDI-Device Identifier00888867341913
UDI-Public(01)00888867341913(11)251014(17)300930(10)15513540
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP 2.6 MM KNOTLESS FIBERTAK ANCHOR
Device Catalogue NumberAR-3641SP-1
Device Lot Number15513540
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown